# SDR USAA920081445

- Difficulty date: July 8, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 61,837 hours, 27,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C6 MAJOR REPAIR - CORRODED ON BOLT THREADS ON LT WING NR 9 SLAT TRACK.  REPLACED BOLT ON LT WING NR 9 SLAT TRACK IAW A320 AMM 27-84-62.  (A)
